# SDR VNAA2018060699904

- Difficulty date: June 6, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 34,522 hours, 25,986 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670332185
- Condition: Corroded
- Location: Bs 645
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME WAS CORRODED AT BS 645, BETWEEN STRINGER 26L AND 26R. COMPLIED WITH REO 670-53-31-437.
